# SDR C2XA97CL048

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Rt Wing
- Part time: 12,461 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3184 - CREW REPORTED WHILE CLIMBING THROUGH 6,000 FEET, RIGHT HAND ENGINE NP INCREASED AND THE OIL PRESSURE DROPPED TO ZERO.  CREW ATTEMPTED A SHUTDOWN, BUT THE PROPELLER WOULD NOT FEATHER.  THE ENGINE CONTINUED TO OPERATE WHILE THE ITT WENT TO APPROXIMATELY 1200 DEGREES.  THE AIRCRAFT RETURNED TO FIELD AND HAD UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW CONTINENTAL EXPRESS MAINTENANCE DIRECTIVES NR 7 AND NR 8.  OPERATIONAL AND LEAK CHECKS GOOD, AIRCRAFT RELEASED.  (X)
